# SDR TAMF20231211040

- Difficulty date: December 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N331QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1380
- Aircraft time: 42,334 hours, 13,029 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 32,879 hours, 1,087 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: F0003160002800
- Part serial: NSN
- Condition: Leaking
- Location: Zone 700
- Part time: 42,334 hours, 13,029 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH THE “HYD GREEN RESERVOIR LOW LEVEL” MESSAGE WAS SHOWN. DURING MAINTENANCE INSPECTION A HYDRAULIC LEAKAGE WAS FOUND IN THE HOSE OF THE LEFT MAIN LANDING GEAR ACTUATOR.
